MathSciNet Relay Station
MathSciNet bibliographic data
MR1189441 11J61 (11J85 11J86)
Dong, Pingping Minoration de combinaisons linéaires de deux logarithmes $p$-adiques. (French) [Lower bound for linear combinations of two $p$-adic logarithms] Ann. Fac. Sci. Toulouse Math. (5) 12 (1991), no. 2, 195–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement